MAUDE Adverse Event Report: COVIDIEN PROTEGE EVERFLEX SELF-EXPANDING STENT SYSTEM LONG; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN PROTEGE EVERFLEX SELF-EXPANDING STENT SYSTEM LONG; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PRB35-07-150-120
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It cannot be determined which stent fractured.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient had an everflex entrust and a protege everflex stent(s) implanted to treat a 300mm lesion in the patient¿s mid superficial f emoral artery (sfa) of diameter 7mm.Slight tortuosity and moderate calcification are reported.Procedure was carried out as per ifu without issue.Lesion was pre-dilated.It is reported that approximately 11 months post procedure, the patient presented for angio due to leg pain and a stent fracture was identified.The stents was observed to be fractured in two places.It is unknown which stent fractured.Patients condition is stable.It is unknown if any additional treatment will be required - none reported to date.
 
Additional Manufacturer Narrative
Image review: a cine image was received.Due to the quality, clarity, and polarization of the image it is not possible to determine if a stent is fractured.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROTEGE EVERFLEX SELF-EXPANDING STENT SYSTEM LONG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key9231519
Report Number2183870-2019-00519
Device Sequence Number11383746
Product Code NIP
UDI-Device Identifier00821684060155
UDI-Public00821684060155
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2021
Device Catalogue NumberPRB35-07-150-120
Device Lot NumberA618989
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR